| Catalog Number |
0684-00-0474 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: msn, aprn-cns, accns-ag, ccrn, advanced practice registered nurse , advance practice nursing (b)(6).Additional reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Event or Problem Description
It was reported that during therapy, an intra-aortic balloon (iab) rupture occurred and a surface-enhanced raman spectroscopy (sers) was placed.The insertion was reported to be axillary, which is not the method described in the device instructions for use.It was noted that the patient had multiple ruptures with replacements and after this one they were placing an impella.There was no patient harm or adverse event reported.This report is for the 1st iab.A separate report will be submitted for the 2nd iab.
Event or Problem Description
It was reported that during therapy, an intra-aortic balloon (iab) rupture occurred and a surface-enhanced raman spectroscopy (sers) was placed.The insertion was reported to be axillary, which is not the method described in the device instructions for use.It was noted that the patient had multiple ruptures with replacements and after this one they were placing an impella.There was no patient harm or adverse event reported.This report is for the 1st iab.A separate report will be submitted for the 2nd iab.Event description received from medwatch # 3601800000-2023-8012 iabp rupture.Iabp emergently removed and replaced.Axillary placement.
Additional Manufacturer Narrative
Updated field(s): sex age at time of event / age units weight./ weight (units) describe event or problem lot # device available for eval? exp date/ manufacture date additional reporter: (b)(6) | nurse manager | heart failure and coronary intensive care unit | email: (b)(6) additional reporter: (b)(6) additional reporter: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
Event or Problem Description
It was reported that during therapy, an intra-aortic balloon (iab) rupture occurred and a surface-enhanced raman spectroscopy (sers) was placed.The insertion was reported to be axillary, which is not the method described in the device instructions for use.It was noted that the patient had multiple ruptures with replacements and after this one they were placing an impella.There was no patient harm or adverse event reported.This report is for the 1st iab.A separate report has been submitted for the 2nd iab under mfg report number 2248146-2023-00520.Event description received from medwatch # (b)(4).Iabp rupture.Iabp emergently removed and replaced.Axillary placement.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).